# SDR CA020725009

- Difficulty date: June 2, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 54,356 hours
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DEPARTURE FROM OTTAWA,  CLIMBING THROUGH FL 270 TO 280,  A LOUD BANG WAS HEARD AND A SHUDDER CAME FROM NR 1 ENGINE,  POWER WAS REDUCED AND ENGINE WAS SHUT DOWN, OTHER THAN FLUCTUATING VIBRATION, OTHER PARAMETERS NORMAL.NUMBER ONE ENGINE REPLACED. MORE INFORMATION WILL FOLLOW WHEN ENGINE REPORT AVAILABLE.
